# SDR SWIA2019080146110

- Difficulty date: June 12, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 45,492 hours, 39,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 BEAM CAP FROM FS409+4 TO FS409+118  CRACKED. REPLACED FLOOR BEAM CAP FROM FS409+4 TO FS409+118 IAW REO.
